Title: Asymptotics for Menage polynomials and certain hypergeometric polynomials of type 3-F-1
Authors: Neuschel, Thorsten # ×
Issue Date: 2012
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:164 issue:7 pages:981-1006
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
YJATH4700.pdf Published 614KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science